# SDR FDEA201108123240

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION EXCEEDS 25 PERCENT FSH WAS FOUND AT NR 30 FASTENER HOLE OF RT CENTER WING, REF NTM PART6 51-10-01, PROCEDURE A, RECORD SHEET FIG 612 AND NTM PART6 57-10-12.  CRACK REAMED TO THE NEXT NOMINAL DIAMETER SIZE 0.561" IAW EO 6-5710-7-3322 PART 1.  NDI WAS COMPLETED. NO CRACK INDICATION WAS FOUND IAW EO 6-5710-7-3322 PART 1.  INSTALLED NEW FASTENERS IAW EO 6-5710-7-3322 PART 1.  THE REPAIR EVALUATED PER G.M.M. 6-2-100 AND CLASSIFIED AS MAJOR.  .
